# SDR UALA2011032901494

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 35,758 hours, 14,401 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 291
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L-G GEAR NOT UPLOCK AND L-G DOORS NOT CLOSED ON TAKEOFF.  COMPLETE ECAM CHECKS OKAY.  SAMC TEXT: ITEM IS FAULTING PROX SNSR 25GA TGT POS.  JACKED A-C.  ACCOMPLISHED GEAR SWING & FREE FALL EXTENSION, RESET MANUAL EXTENSION.  ALL GEAR INDICATIONS NORMAL, NO ECAM MESSAGES.  PROBLEM RECURRED.  PFR SHOWED NR 2 LGCIU IDENTIFIED THE FAILURE.  REPLACED NR 2 LGCIU PER AMM. OPS OKAY.
